# SDR AALA20090920DFW02

- Difficulty date: September 20, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 67,139 hours, 35,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SHROUD AT SEAT 27D BROKEN.  REPLACED SHROUD AT SEAT 27D, OPS CHECKS GOOD.
